# SDR SWIA2019101746497

- Difficulty date: August 26, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VISOR 326AR FAILED GAP CHECK. (C-CHECK) RO: 10/16/2019 PANEL 326AR FOUND TO BE OUT OF LIMITS IAW SRM.
